About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 435076, 20 pages
http://dx.doi.org/10.1155/2012/435076
Research Article

Generalized Difference Spaces of Non-Absolute Type of Convergent and Null Sequences

1Department of Mathematics, Faculty of Sciences, Erciyes University, Melikgazi, 38039 Kayseri, Turkey
2Department of Mathematics, Faculty of Art and Sciences, Fatih University, The Hadımköy Campus, Büyükçekmece, 34500 İstanbul, Turkey

Received 17 February 2012; Accepted 10 October 2012

Academic Editor: Stevo Stevic

Copyright © 2012 Abdulcabbar Sönmez and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Choudhary and S. Nanda, Functional Analysis with Applications, John Wiley & Sons, New Delhi, India, 1989.
  2. B. Altay and F. Başar, “On the paranormed Riesz sequence spaces of non-absolute type,” Southeast Asian Bulletin of Mathematics, vol. 26, no. 5, pp. 701–715, 2003. View at Zentralblatt MATH
  3. B. Altay and F. Başar, “Some Euler sequence spaces of nonabsolute type,” Ukrainian Mathematical Journal, vol. 57, no. 1, pp. 3–17, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. Altay, F. Başar, and M. Mursaleen, “On the Euler sequence spaces which include the spaces lp and l. I,” Information Sciences, vol. 176, no. 10, pp. 1450–1462, 2006. View at Publisher · View at Google Scholar
  5. C. Aydın and F. Başar, “On the new sequence spaces which include the spaces c0 and c,” Hokkaido Mathematical Journal, vol. 33, no. 2, pp. 383–398, 2004. View at Zentralblatt MATH
  6. C. Aydın and F. Başar, “Some new paranormed sequence spaces,” Information Sciences, vol. 160, no. 1–4, pp. 27–40, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C. Aydın and F. Başar, “Some new sequence spaces which include the spaces lP and l,” Demonstratio Mathematica, vol. 38, no. 3, pp. 641–656, 2005. View at Zentralblatt MATH
  8. E. Malkowsky, “Recent results in the theory of matrix transformations in sequence spaces,” Matematichki Vesnik, vol. 49, no. 3-4, pp. 187–196, 1997.
  9. E. Malkowsky and E. Savas, “Matrix transformations between sequence spaces of generalized weighted means,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 333–345, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. N. Ng and P. Y. Lee, “Cesàro sequence spaces of non-absolute type,” Commentationes Mathematicae. Prace Matematyczne, vol. 20, no. 2, pp. 429–433, 1978.
  11. M. Şengönül and F. Başar, “Some new Cesàro sequence spaces of non-absolute type which include the spaces c0 and c,” Soochow Journal of Mathematics, vol. 31, no. 1, pp. 107–119, 2005. View at Zentralblatt MATH
  12. A. Sönmez, “Some new sequence spaces derived by the domain of the triple band matrix,” Computers & Mathematics with Applications, vol. 62, no. 2, pp. 641–650, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Sönmez, “Almost convergence and triple band matrix,” Mathematical and Computer Modelling. In press.
  14. C. S. Wang, “On Nörlund sequence spaces,” Tamkang Journal of Mathematics, vol. 9, no. 2, pp. 269–274, 1978.
  15. M. Başarır, “On some new sequence spaces and related matrix transformations,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 10, pp. 1003–1010, 1995. View at Zentralblatt MATH
  16. B. Altay, F. Başar, and E. Malkowsky, “Matrix transformations on some sequence spaces related to strong Cesàro summability and boundedness,” Applied Mathematics and Computation, vol. 211, no. 2, pp. 255–264, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C. Aydın and F. Başar, “Some new difference sequence spaces,” Applied Mathematics and Computation, vol. 157, no. 3, pp. 677–693, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. F. Başar and B. Altay, “On the space of sequences of p-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 136–147, 2003. View at Publisher · View at Google Scholar
  19. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. E. Malkowsky, M. Mursaleen, and S. Suantai, “The dual spaces of sets of difference sequences of order m and matrix transformations,” Acta Mathematica Sinica, vol. 23, no. 3, pp. 521–532, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. M. Mursaleen and A. K. Noman, “On some new difference sequence spaces of non-absolute type,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 603–617, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. M. Mursaleen and A. K. Noman, “On the spaces of λ-convergent and bounded sequences,” Thai Journal of Mathematics, vol. 8, no. 2, pp. 311–329, 2010.
  23. I. J. Maddox, Elements of Functional Analysis, Cambridge University Press, Cambridge, UK, 2nd edition, 1988.
  24. A. Wilansky, Summability Throught Functional Analysis, vol. 85 of North-Holland Mathematics Studies, North-Holland, Oxford, UK, 1984.
  25. M. Stieglitz and H. Tietz, “Matrixtransformationen von Folgenräumen. Eine Ergebnisübersicht,” Mathematische Zeitschrift, vol. 154, no. 1, pp. 1–16, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. M. A. Sarıgöl, “On difference sequence spaces,” Journal of Karadeniz Technical University, vol. 10, pp. 63–71, 1987. View at Zentralblatt MATH
  27. B. Altay and F. Başar, “The fine spectrum and the matrix domain of the difference operator Δ on the sequence space lp,(0<P<1),” Communications in Mathematical Analysis, vol. 2, no. 2, pp. 1–11, 2007. View at Zentralblatt MATH
  28. R. Çolak, M. Et, and E. Malkowsky, Some Topics of Sequence Spaces, Lecture Notes in Mathematics, Fırat University Press, 2004.
  29. E. Malkowsky, V. Rakočević, and S. Živković, “Matrix transformations between the sequence space bvp and certain BK spaces,” Bulletin. Classe des Sciences Mathématiques et Naturelles. Sciences Mathématiques, no. 27, pp. 33–46, 2002. View at Zentralblatt MATH